# SDR SWAA2021052603386

- Difficulty date: July 25, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D S-19R GUSSET BRACKET CRACK. / REMOVED AND REPLACED GUSSET AT FWD CARGO COMPARTMENT STA 500D S-19R REF B737-7 SRM 51-40-02-0G-0; SRM 51-40-0G-0 AND DRAWING # 143A7902.
